# SDR 2007UALA04135

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,652 hours, 18,514 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT RVSM AREA:  PORTION OF PREVIOUS DOUBLER REPAIR (APPROX 6IN SQUARE) EXTENDS INTO RVSM AREA APPROX 1.5 INCHES.  MAJOR REPAIR ACCOMPLISHED:  DOUBLER REPAIR INSTALLED.
